Digital roots of perfect numbers

shirali, shailesh (2016) Digital roots of perfect numbers. At Right Angles, 5 (2). pp. 45-49.

Text - Published Version
Download (196kB) | Preview


It was claimed in the article by Anant Vyawahare on Digital Roots that a perfect number other than 6 has digital root 1 (Property 10 of that article). We now provide a proof of this claim.

Item Type: Articles in APF Magazines
Uncontrolled Keywords: Perfect number, deficient number, abundant number, Mersenne prime, factor theorem
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 24 Sep 2018 11:11
Last Modified: 24 Sep 2018 11:11
Publisher URL:

Actions (login required)

View Item View Item